# SDR ERAA084680

- Difficulty date: January 10, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N418EH
- Make and model: Bell 412
- Aircraft time: 16,426 hours
- System (JASC): 3150 · Central Warning
- Part: Light
- Part number: 209075325109
- Part serial: 072
- Condition: Intermittent
- Location: Cockpit
- Part time: 1,234 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUTION LIGHT FLICKERS WHEN TESTED WITH TEST SWITCH ON PANEL.
